# SDR DALA1702920911

- Difficulty date: August 10, 2012
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 64,053 hours, 50,223 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE SKIN UPPER REMOVABLE PANEL LOWER EDGE WEAR DAMAGE 484644-14.
